# SDR FDEA201407031921

- Difficulty date: July 3, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361026520500
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EXTERNAL FUSELAGE AT FRAME 2 BELOW FLOOR LINE, SKIN IS DENTED.  DENT MEASURES A=1.5 INCHES, B=0 INCHES, D=.125 INCHES & T=.047 INCHES, FOUND TO BE OUT OF NEARNESS IAW SRM 53-11-12.  REPAIRED AREA IAW SRM 53-11-12 FIG 201.  PAINTED AREA IAW SRM 51-75-10.  CLASSIFIED AS MAJOR CAT B REPAIR.
